top of page

Sat, Oct 29

|

Getty Museum

Art in Motion: Exploring Impressionist Pantings

This is a free event! Welcome to all students and their families, join ECA on an exciting trip to the Getty Museum, where we will explore the Impressionist style with our Atelier Teacher, Ms. Sarah Howell. She will illuminate how this style shares the same movements required in any great discussion.

Registration is closed
See other events
Art in Motion: Exploring Impressionist Pantings
Art in Motion: Exploring Impressionist Pantings

Time & Location

Oct 29, 2022, 10:00 AM – 12:30 PM

Getty Museum, 1200 Getty Center Dr, Los Angeles, CA 90049, USA

About the event

This is a free event! Mrs. Howell will lead five separate 30 min tours. 20 people max per tour. You and your family can sign up for a time slot by selecting the tickets to your preferred tour. During the time in which you are not on the tour, you and your party are welcome to explore the museum on your own. After the event (with 4 of the tours complete) at 12:30 p.m., you are welcome to join the ECA staff for lunch at the Museum Café.

The tour meeting spot will be at the front of the museum after you get off the tram (same location as last year).

*The first 20 ECA cars can receive free parking by validating their ticket before getting on the tram.

The museum asks that you leave all backpacks, large bags or large purses in the cars.

(Welcome to all students and their families, join ECA on an exciting trip to the Getty Museum, where we will explore the Impressionist style with our Atelier Art Teacher, Ms. Sarah Howell. For a portion of the trip, Ms. Howell will lead students primarily through the impressionist section of the museum, illuminating how this style shares the same movements required in any great discussion.)

Tickets

  • 1st Tour: 10am-10:30am

    This is a free event! Mrs. Howell will lead five separate 30 min tours. 20 people max per tour. During the time in which you are not on the tour, you and your party are welcome to explore the museum on your own. After the event (with 4 of the tours complete) at 12:30 p.m., you are welcome to join the ECA staff for lunch at the Museum Café. The tour meeting spot will be at the front of the museum after you get off the tram (same location as last year).

    $0.00
    Sold Out
  • 2nd Tour: 10:40am-11:10am

    This is a free event! Mrs. Howell will lead five separate 30 min tours. 20 people max per tour. During the time in which you are not on the tour, you and your party are welcome to explore the museum on your own. After the event (with 4 of the tours complete) at 12:30 p.m., you are welcome to join the ECA staff for lunch at the Museum Café. The tour meeting spot will be at the front of the museum after you get off the tram (same location as last year).

    $0.00
    Sold Out
  • 3rd Tour: 11:20am-11:50am

    This is a free event! Mrs. Howell will lead five separate 30 min tours. 20 people max per tour. During the time in which you are not on the tour, you and your party are welcome to explore the museum on your own. After the event (with 4 of the tours complete) at 12:30 p.m., you are welcome to join the ECA staff for lunch at the Museum Café. The tour meeting spot will be at the front of the museum after you get off the tram (same location as last year).

    $0.00
    Sold Out
  • 4th Tour: 12pm-12:30pm

    This is a free event! Mrs. Howell will lead five separate 30 min tours. 20 people max per tour. During the time in which you are not on the tour, you and your party are welcome to explore the museum on your own. After the event (with 4 of the tours complete) at 12:30 p.m., you are welcome to join the ECA staff for lunch at the Museum Café. The tour meeting spot will be at the front of the museum after you get off the tram (same location as last year).

    $0.00
    Sold Out
  • 5th Tour: 1:15pm-1:45pm

    This is a free event! Mrs. Howell will lead five separate 30 min tours. 20 people max per tour. During the time in which you are not on the tour, you and your party are welcome to explore the museum on your own. After the event (with 4 of the tours complete) at 12:30 p.m., you are welcome to join the ECA staff for lunch at the Museum Café. The tour meeting spot will be at the front of the museum after you get off the tram (same location as last year).

    $0.00

Total

$0.00

Share this event

bottom of page